MAUDE Adverse Event Report: CALDERA MEDICAL INC. VERTESSA LITE; VLY2643

CALDERA MEDICAL INC. VERTESSA LITE; VLY2643
Model Number VYL2643
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the expiration date displayed on the vly2643 packaging is not the real date.The implant shows it expires on february 29th, 2029.
 
Additional Manufacturer Narrative
It was discovered on lot # q02018, there is a labeling error regarding its expiration date, incorrectly printed as 02/29/2029, a date that does not exist.This issue arose from a software glitch in our labeling system, easylabel, which failed to account for leap years.The accurate expiration date for this lot is 02/28/2029.To rectify this issue, a new formula was developed that ensures the expiration date calculation correctly adjusts for non-leap years and accommodates a 1.5-year shelf life.In response to this error, the surgeon received a regulatory statement detailing the issue, and the current lot will be placed in quarantine for repackaging to ensure labeling accuracy.The manufacturing number is (b)(4).

Brand Name
VERTESSA LITE
Common Device Name
VLY2643
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL
4360 park terrace dr. suite 14
westlake village CA 91361
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23493198
Report Number3003990090-2025-01727
Device Sequence Number15732109
Product Code OTO
UDI-Device Identifier00890594000469
UDI-Public00890594000469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVYL2643
Device Lot NumberQ02018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown